References of "Mathematical Research Letters"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailA new identity for SL(2,C)-characters of the once punctured torus group
Hu, Hengnan UL; Tan, Ser Peow; Zhang, Ying

in Mathematical Research Letters (2015), 22(2), 485499

We obtain new variations of the original McShane identity for those SL(2,C)–representations of the once punctured torus group which satisfy the Bowditch conditions, and also for those fixed up to ... [more ▼]

We obtain new variations of the original McShane identity for those SL(2,C)–representations of the once punctured torus group which satisfy the Bowditch conditions, and also for those fixed up to conjugacy by an Anosov mapping class of the torus and satisfying the relative Bowditch conditions. [less ▲]

Detailed reference viewed: 129 (5 UL)
Full Text
Peer Reviewed
See detailAn Application of Maeda's Conjecture to the Inverse Galois Problem
Wiese, Gabor UL

in Mathematical Research Letters (2013), 20(5), 985-993

It is shown that Maeda's conjecture on eigenforms of level 1 implies that for every positive even d and every p in a density-one set of primes, the simple group PSL_2(F_{p^d}) occurs as the Galois group ... [more ▼]

It is shown that Maeda's conjecture on eigenforms of level 1 implies that for every positive even d and every p in a density-one set of primes, the simple group PSL_2(F_{p^d}) occurs as the Galois group of a number field ramifying only at p. [less ▲]

Detailed reference viewed: 128 (4 UL)
Full Text
Peer Reviewed
See detailAbelian varieties over number fields, tame ramification and big Galois image
Arias De Reyna Dominguez, Sara UL; Kappen, Christian

in Mathematical Research Letters (2013), 20(01), 1-17

Given a natural number n ≥ 1 and a number field K, we show the existence of an integer l_0 such that for any prime number l ≥ l_0 , there exists a finite extension F/K, unramified in all places above l ... [more ▼]

Given a natural number n ≥ 1 and a number field K, we show the existence of an integer l_0 such that for any prime number l ≥ l_0 , there exists a finite extension F/K, unramified in all places above l, together with a principally polarized abelian variety A of dimension n over F such that the resulting l-torsion representation ρ_{A,l} : G_F → GSp(A[l]) is surjective and everywhere tamely ramified. In particular, we realize GSp_{2n}(F_l) as the Galois group of a finite tame extension of number fields F' /F such that F is unramified above l. [less ▲]

Detailed reference viewed: 99 (0 UL)
Full Text
Peer Reviewed
See detailMonodromy of Galois representations and equal-rank subalgebra equivalence
Hui, Chun Yin UL

in Mathematical Research Letters (2013), 20(4), 1-24

Detailed reference viewed: 105 (1 UL)
Full Text
Peer Reviewed
See detailThe renormalized volume and the volume of the convex core of quasifuchsian manifolds
Schlenker, Jean-Marc UL

in Mathematical Research Letters (2013), 20(4), 773-786

Detailed reference viewed: 126 (4 UL)
Full Text
Peer Reviewed
See detailSome results of the Mariño-Vafa formula
Li, Yi UL

in Mathematical Research Letters (2006), 13(5-6), 847-864

Detailed reference viewed: 138 (7 UL)
Peer Reviewed
See detailHyperideal circle patterns
Schlenker, Jean-Marc UL

in Mathematical Research Letters (2005), 12(1), 85--102

Detailed reference viewed: 138 (5 UL)